# SDR ASOA051088

- Difficulty date: December 14, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT ABOUT 24000 FT, CREW EXPERIENCED AN AC BUSS 2 FAILURE, WITH A BRIEF ELECTRICAL ODOR NOTED & A LOSS OF PRESSURIZATION.  CREW RAN AC BUSS 2 MESSAGE CHECKLIST & SUCCESSFULLY RECOVERED NORMAL ELECTRICAL OPS.  APPROX 30 SECONDS LATER A MORE SERIOUS ELECTRICAL FAILURE OCCURRED.  ADG DEPLOYED & BOTH AC BUSSES 1 & 2 FAILED BUT CAME BACK ONLINE.  BOTH AC AUTO TRANSFER FUNCTIONS SHOWED THAT THEY HAD FAILED.  UNABLE TO RECOVER ALL OF AC BUSSES EXCEPT FOR AC SERVICE BUSS.  AN EMERGENCY DECLARED & ACFT LANDED SAFELY IN ATL. MX R & R A/C TRANSFER CONTRACTOR & ASSOCIATED WIRING IAW ASA EO 600-24-0040.  MX ALSO R & R BATTERY PACK FOR PREVENTATIVE MX.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
